# SDR ASAA2016121919156

- Difficulty date: December 19, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 40,943 hours, 13,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER BROKEN & DOOR SKIN CRACKED AND DENTED AROUND DOOR SNUBBER. GROUNDED - YES. REPAIRED DOOR SKIN LOWER HINGE CUTOUT IAW B737-800 SRM 52-10-01-2R-5. CATEGORY B REPAIR REINSPECT 50,000 FLIGHT CYCLES
